“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8724
School of Mathematics
  Title:   Modules with finite cousin cohomologies have uniform local cohomological annihilators
  Author(s):  M. T. Dibaei (Joint with R. Jafari)
  Status:   Published
  Journal: J. Algebra
  Vol.:  319
  Year:  2008
  Pages:   3291-3300
  Supported by:  IPM
Let A be a Noetherian ring. It is shown that any finite A-module M of finite Krull dimension with finite Cousin complex cohomologies has a uniform local cohomological annihilator. The converse is also true for a finite module M satisfying (S2) which is over a local ring with Cohen-Macaulay formal fibres.

Download TeX format
back to top
scroll left or right